Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Interpretations of Abstract Linear Dependence in Terms of Projective Geometry

Saunders MacLane
American Journal of Mathematics
Vol. 58, No. 1 (Jan., 1936), pp. 236-240
DOI: 10.2307/2371070
Stable URL: http://www.jstor.org/stable/2371070
Page Count: 5
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Some Interpretations of Abstract Linear Dependence in Terms of Projective Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240